# SDR CA120216005

- Difficulty date: February 12, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Part number: 860D10018
- Condition: Failed
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) FLAPS FAILED AT 0 ON APPROACH. C/W QRH. PERFORMED FLAP RESET PROCEDURE. FLAPS RESET.  INTERROGATED FECU, OPS CHECK GOOD.
